# SDR YADA2018022218001

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 40,946 hours, 34,412 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Part number: AYIF206
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR ANNUNCIATOR ILLUMINATED INFLIGHT. RIGHT OVERTEMP SENSOR GASKET FAILED MELTING THE EVA TUBING.
